Electron. J. Differential Equations, Vol. 2017 (2017), No. 308, pp. 1-12.

Holder continuity for (p,q)-Laplace equations that degenerate uniformly on part of the domain

Sarvan T. Huseynov

In this article we consider p(x)-Laplace equations with two-phase degree p(x), taking two values p and q, when the boundary of the phase interface is a hyperplane. Assuming that in the part of the domain where q<p the equation degenerates uniformly for a small parameter, Holder continuity of the solution is established.

Submitted November 3, 2017. Published December 14, 2017.
Math Subject Classifications: 35J92, 35J65, 35J70, 35J62.
Key Words: (p,q)-Laplacian; elliptic equation; Holder continuity.

Show me the PDF file (215 KB), TEX file for this article.

Sarvan T. Huseynov
Baku State University
Baku, Azerbaijan
email: sarvanhuseynov@rambler.ru

Return to the EJDE web page